# SDR AWXA200400954

- Difficulty date: August 25, 2004
- Submitted: September 1, 2004
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 18,193 hours, 7,113 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361060500100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK CORROSION WAS FOUND LOWER SIDE OF FLOOR PANEL 222 FF, FR 16, FR 20, RBL 45, RBL 60.  MAINTENANCE REMOVED CORROSION ON LOWER SURFACE OF FLOOR PANEL 222 FF; FABRICATED A REPAIR DOUBLER; INSTALLED DOUBLER ON LOWER SURFACE OF FLOOR PANEL IAW AWA ER 26-5312-00151-BA1.
